# SDR ASAA0741585

- Difficulty date: April 20, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 49,627 hours, 28,594 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 65C27308126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RIGHT BULKHEAD PANEL LWR SUPPORT ANGLE LWR SURFACE CORRODED.  CORRODED SUPPORT ANGLE REPLACED WITH FABRICATED REPAIR PART IAW SRM 51-30-01, 51-40-02, 51-40-05.
